# SDR MASA2010042000370

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 13,802 hours, 10,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY FLOOD LIGHT.  RECONNECTED NR 2 CEILING EMERGENCY FLOOD LIGHT CONNECTOR.
